- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Lemsip Cold & Flu Hot Drink Lemon & Menthol
Paracetamol Ph. Eur. 500mg.
Sucrose, aspartame, saccharin and lactose. Contains phenylalanine. Gluten free.
Lemsip Cold & Flu Hot Drink Lemon & Menthol provides fast temporary relief of headache, sore throat, fever and body aches and pains in a soothing hot drink formula.
Lemsip Cold & Flu Hot Drink Lemon & Menthol is suitable for use while pregnant or breastfeeding. Each box of Lemsip Cold & Flu Hot Drink Lemon & Menthol contains 5 sachets.
Directions for use
Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
- Adults and children 12 and over - Take 1 to 2 sachets. Dosage may be repeated every 4 to 6 hours as necessary. Do not exceed 8 sachets in 24 hours.
- Do not give to children under 12.
Warnings and Cautions
- Keep out of the reach of children.
- Adults - do not use for more than a few days, unless advised by a doctor.
- Children - do not use for more than 48 hours, unless advised by a doctor.
- Do not exceed stated dose.
- Store below 25°C.
Reckitt Benckiser Healthcare, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Currently there are no prices listed for this product. The product may be unavailable at this time, or discontinued. Please contact us to request more information.